MathSciNet Relay Station
MathSciNet bibliographic data
MR1707206 03E35 (03E50)
Zapletal, Jindřich The nonstationary ideal and the other $\sigma$-ideals on $\omega_1$. Trans. Amer. Math. Soc. 352 (2000), no. 9, 3981–3993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement